# SDR F3LA2009042900082

- Difficulty date: April 29, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 20,780 hours, 9,913 cycles
- System (JASC): 2760 · Drag Control System
- Part: Conduit
- Part number: ABS0887
- Condition: Chafed
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSPECTION NOTED INSIDE OF PANEL 573DB THE WIRE BUNDLE FROM THE NR 1 SPOILER ACTUATOR WAS CHAFED BY AN ADJACENT HYDRAULIC LINE.  NO DAMAGE FOUND TO HYDRAULIC LINE.  INSPECTION FOUND MISSING INSULATION DOWN TO THE POLYAMIDE TAPE, WITH NO DAMAGE TO THE WIRES.  MAINTENANCE REPAIRED 2794-4504 RED AND BLUE TWISTED WIRES FROM CONNECTOR 31CE1A PER ESPM 20-53-29 AND ESPM 20-53-21 SHEET 1, FIGURE 4, REPAIR TYPE 1B.  MAINTENANCE ALSO PERFORMED REPAIR TYPE 1B ON TWISTED WIRE PAIRS 2794-4500, 2794-4505 AND 2794-4508, SAME REFERENCE AS ABOVE.  REPAIR TYPE 1F WAS PERFORMED ON THE CONVOLUTED CONDUIT, REFERENCE ESPM 20-53-31, SHEET 1, FIGURE 3.
